# SDR CALA2022061701518

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 115,149 hours, 17,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T23012SP
- Condition: Inflt Separation
- Location: Inbd Aft Rh
- Stage of operation: DE
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 1 RIGHT I/B AFT FLAP HAS A SECTION MISSING APPROXIMATELY 15 1/2 INCHES BY 60 INCHES. PER GMM 02-30-95, THIS CLASSIFY AS CATEGORY 1 PDA. FLAGGED AS SDR, SENT INFO TO ESC PER GMM 02-30-95 ACP MATING SURFACE INSPECTION AND PART NUMBER VERIFICATION, OK TO INSTALL.
